# SDR KBMA88698

- Difficulty date: March 20, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Condition: Debonded
- Location: Main Rotor
- Part time: 3,523 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REBONDED BUSHING.  DUE TO STATIONARY SCISSORS BUSHING DEBONDED.
